Journal article Open Access

The ants of Texas, New Mexico and Arizona. (Part 1.).

Wheeler, W. M.


Citation Style Language JSON Export

{
  "publisher": "Zenodo", 
  "DOI": "10.5281/zenodo.25136", 
  "container_title": "Bulletin of the American Museum of Natural History", 
  "title": "The ants of Texas, New Mexico and Arizona. (Part 1.).", 
  "issued": {
    "date-parts": [
      [
        1908, 
        12, 
        31
      ]
    ]
  }, 
  "abstract": "xBio:D Automated Upload", 
  "author": [
    {
      "given": "W. M.", 
      "family": "Wheeler"
    }
  ], 
  "page": "399-485", 
  "volume": "24", 
  "type": "article-journal", 
  "id": "25136"
}
35
19
views
downloads
All versions This version
Views 3535
Downloads 1919
Data volume 138.0 MB138.0 MB
Unique views 3535
Unique downloads 1515

Share

Cite as